# SDR DLM88021078

- Difficulty date: September 14, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 39,406 hours, 32,833 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST RT HYD PRESS IN FLT,  QTY NORMAL.  EMERGENCY GEAR EXTENTION  ACCOMPLISHED.  LOST LT PRESSURE WHEN FLAP / SLATS EXTENDED.  REPLACED RT ENGINE DRIVEN HYDRAULIC PUMP.
